# SDR KCSA10007

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 93,025 hours, 18,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO FAULT CODE:  APU FIRE WARNING ILLUMINATED AND ORAL WARNING SOUNDED DURING CRUISE.  ALL WARNINGS EXTINGUISHED AFTER QRH PROCEDURES WERE PERFORMED.
